# SDR 2012FA0000078

- Difficulty date: January 19, 2012
- Submitted: January 27, 2012
- Operation: General aviation
- Aircraft: N192A
- Make and model: Snias AS350B3
- Aircraft serial: 7184
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14803190
- Condition: Misinstalled
- Location: Exterior Light
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FOUND TO BE INOPERATIVE.  FOUND PINS AT CONNECTOR TO NOT BE CRIMPED AND WIRES LOOSE.  RECOMMEND IMPROVEMENT IN QC DURING INSTALLATION.
